# SDR AALA202205232678

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A300*
- Aircraft serial: 7756
- Aircraft time: 14,179 hours, 5,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR SLIDE PRESSURE OUT OF TOLERANCE PER PERIODIC SERVICE CHECK. SERVICED AFT LEFT DOOR SLIDE BOTTLE PRESSURE PER AMM 52-10-00.
